Free shipping on orders of $45 or more
Pain Reliever & Fever Reducer (w/ Ibuprofen) – 25 tablets, Pain Reliever & Fever Reducer (w/ Acetaminophen) – 25 tablets, Allergy Relief – 25 tablets, Stomach Relief – 25 softgels, Laxative – 30 tablets, Sleep Aid - Melatonin – 25 softgels, Cough Relief – 25 softgels, Nasal Decongestant – 25 tablets, Reusable Travel Kit (Made from Recycled Pineapples and Plastic Bottles), Lip Balm, Instant Hand Cleanser, & Sleep Mask.
Pain Reliever & Fever Reducer (w/ Ibuprofen) – 100 tablets, Pain Reliever & Fever Reducer (w/ Acetaminophen) –100 tablets, Stomach Relief – 75 softgels, Allergy Relief – 100 tablets, Daytime Severe Cold and Flu – 48 softgels, Nighttime Cold & Flu – 48 softgels, Mucus Relief & Cough Suppressant – 40 softgels, Sleep Aid – 100 softgels, Instant Hand Cleanser, Lip Balm.
Relieves minor aches and pains, while helping you quickly fall asleep for a peaceful night's rest.
Acetaminophen 500mg, Diphenhydramine HCl 25 mg.
Provides maximum-strength non-drowsy relief from common cold and flu symptoms such as headache, fever, sneezing, minor pains, sore throat, runny nose, cough, and nasal congestion.
Acetaminophen 325mg, Dextromethorphan HBR 10mg, Guaifenesin 400mg, Phenylephrine HCl 5mg.